MAUDE Adverse Event Report: LEICA BIOSYSTEMS RICHMOND INC. PERMAFLEX PLUS ADHESIVE SLIDES, WHITE; SLIDES, MICROSCOPE

LEICA BIOSYSTEMS RICHMOND INC. PERMAFLEX PLUS ADHESIVE SLIDES, WHITE; SLIDES, MICROSCOPE
Model Number PERMAFLEX PLUS ADHESIVE SLIDES, WHITE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported tissue falling of permaflex plus adhesive slides, white, p/n 3800014, lot 090324-1 while running standard h&e.No adverse events were reported.Device history review was completed.There were no deviations or non-conformances associated with this lot.Trending analysis reported no (0) other related occurrences of this issue for this product lot.Quality control testing was complete and passed.As manufacturer investigation of this complaint by leica biosystems is in progress, the root cause of this event has not yet been determined.If additional information is received a follow up mdr will be submitted.
 
Event or Problem Description
On 16 july 2025, leica biosystems received the following information: "customer was having issues with tissue fall off with standard h&e." as of 13 august 2025, leica biosystems has not received information as to either the final status of the patient tissue samples involved in this event or the patient impact/outcome.No adverse consequence(s) to a patient(s) has been reported to the manufacturer to date.
 
Additional Manufacturer Narrative
The root cause for the "tissue fall off" reported by the customer could not be unequivocally determined from the information available.Although the information available indicates that no adverse consequence(s) to a patient(s) has been reported to the manufacturer, the circumstances involved in this complaint have previously resulted in serious injury.If additional information is received an additional follow up mdr will be submitted.

Brand Name
PERMAFLEX PLUS ADHESIVE SLIDES, WHITE
Common Device Name
SLIDES, MICROSCOPE
Manufacturer (Section D)
LEICA BIOSYSTEMS RICHMOND INC.
5205 us-12
richmond IL 60071
Manufacturer (Section G)
LEICA BIOSYSTEMS RICHMOND INC.
5205 us-12
richmond IL 60071
Manufacturer Contact
heather jensen
5205 us-12
richmond, IL 60071
8152988371
MDR Report Key22800219
Report Number1419341-2025-00032
Device Sequence Number21025503
Product Code KEW
UDI-Device Identifier20849832023146
UDI-Public20849832023146
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/03/2025
Device Model NumberPERMAFLEX PLUS ADHESIVE SLIDES, WHITE
Device Catalogue Number3800014
Device Lot Number090324-1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown